# SDR DXTA200500630

- Difficulty date: March 14, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600361
- Aircraft time: 8,882 hours, 7,105 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

BRAKES FELT SPONGY, EXCESSIVE PEDAL TRAVEL BEFORE BRAKES ENGAGED.  T/S SYSTEM, BLEED BRAKES.  TAXI ACFT, OPS & LEAK CHECKS GOOD IAW 560 M/M CH 32-42-00.
